Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

16.5 K Posts
2199 Users
40199 Likes
1.2 M Views
Robert Roberts
(@arthur)
Active Member
Joined: 1 year ago
Posts: 37
 

I was taking echinacea and astragalus as immune boosters for years.  Now some indication that doing this might, at least partially, have led to my strong adverse reaction to the Pfizer.

this might account for reports that young adults and teens with normally strong immune systems are experiencing stronger adverse reactions than older (over 60) people who a naturally weaker immune system.  

Any thoughts?


   
ReplyQuote
Annmarie
(@annmarie)
New Member
Joined: 1 year ago
Posts: 2
 

@jardelina www.flccc.com 


   
ReplyQuote
Laurenks
(@laurens)
Active Member
Joined: 2 years ago
Posts: 13
 

@lili23 after 6 months of doctor appointments and vestibular rehab, I am about 90% back to normal! I did not receive 2nd vaccine. Keep your chin up, it is a long and challenging road but hopefully you will see relief soon! 


   
ReplyQuote
Laurenks
(@laurens)
Active Member
Joined: 2 years ago
Posts: 13
 

@jamesmic1117 After 6 months of doctor appointments and vestibular rehab, I am finally seeing the light ( literally!)


   
Jen, Covid vaccine side effects, Jen and 1 people reacted
ReplyQuote
Laurenks
(@laurens)
Active Member
Joined: 2 years ago
Posts: 13
 

@tlapan I'm so sorry to hear about your brother! I don't remember any pressure but minor blurred vision and double vision with nystagmus. It took 6 months of doctor appointments and vestibular rehab. I am about 90% back to normal now.


Laurenks
(@laurens)
Active Member
Joined: 2 years ago
Posts: 13
 

@scottmorse I am glad he referred you to Neuro ophthalmologist but I have to say my Neuro Otologist was most helpful due to nerve damage in my ears causing double vision. I had vestibular rehab for several months and helped me quite a bit. From start of symptoms to being 90% better it took 6 months. I hope he has relief prior!


   
Jen, Sia, Jen and 1 people reacted
ReplyQuote
Lili
 Lili
(@lili23)
Very Active Member
Joined: 1 year ago
Posts: 118
 

@laurens want helped your vision please ? Did you get any eye floaters ? I am waiting for a neurologist appoint for now I don't know if it's gonna help ? My eyes are droopy and tires and sometimes double vision with blurry vision so hard please anything that can help 


Nikki
(@jovigirl365)
New Member
Joined: 1 year ago
Posts: 1
 

Yes! I hadn't really thought about a possible connection until about 2 weeks ago. I lost partial hearing in my right ear July 2020. Never had balance issues or vertigo. Got my 1st Pfizer covid jab April 30th. No real side effects just tired. May 23rd I went to ER with vertigo, vomiting and sweating. Worst thing I ever experienced! ER dr told me I have Meniere's Disease. I didn't have full blown vertigo attacks after just feeling off balance for moments. June 26th 1 received my 2nd does of Pfizer. Again no real side effects, just sore arm. 16 days later I had my 2nd vicious vertigo attack at work. Since July 12th I have been experiencing attacks more frequently. Sometimes every other day. My worst one since the 1st was 2 weeks ago and lasted over 12 hours! Doctors are quick to dismiss this possible connection but I am hearing of more and people experiencing this. I have read that one possible cause of fluid build up associated with Meniere's could be an abnormal immune system response. I'm hoping that as weeks pass it will start to go away. I've had to take a medical leave because this is so unpredictable.


   
ReplyQuote
Linda
(@lindamarie)
New Member
Joined: 1 year ago
Posts: 1
 

Hello. I just spoke with a friend about this, she has dizziness and I've had it too but thought it was just me. I reduced coffee from 3 cups to 2 a day, helped a bit. I think it's getting better but I'm afraid to get the booster shot, I got my second Pfizer vaccine on March 10. 

I'm hesitating to bring it up with my doctor, to be honest, now that I have mentioned it, folks think it must be something else.

 


   
ReplyQuote
Jason
(@ohjason)
Active Member
Joined: 1 year ago
Posts: 59
 

@ladyd How have you been feeling recently? I look at your posts a lot in search of motivation and positivity because dealing with this situation has been one of the more scarier things that Ive faced in my life. 


   
Jen and Jen reacted
ReplyQuote
JBeatthis1
(@jbeatthis1)
Active Member
Joined: 1 year ago
Posts: 18
 

@onaboatfeeling got your message can't respond as I am too new. Lol. Anyway, my thought is I want this fixed and I don't want to worry abt relapses. Seems the Ivm and hist are symptomatic treatments and BP IncellDX is a causation approach and has less likelihood of relapse which I value. Will see doc on 17th and start treatment shortly thereafter. Will keep you in the loop. Btw I did all things you did as well. This is the checkmate move I think....


   
JEB 007, Jen, Covid vaccine side effects and 5 people reacted
ReplyQuote
Barb
 Barb
(@barb56)
Active Member
Joined: 1 year ago
Posts: 6
 

I am also from Australia in the unlucky bunch who can only access the AZ. I am a GP. Following my second immunisation I experienced severe headaches, then chest pain and then vertigo and my blood pressure went up drastically. It was a mission to explain to my GP to do ANYTHING - but I did manage a referral for bloods and an MRI brain which he requested reluctantly saying that he thought this was not related and 'things would float down after a few days'. They didn't so I talked with a specialist who immediately admitted me to Coronary Care for further investigation. I was started on BP meds, and found to have a pericardial effusion on ECHO - no reason other than the AZ vaccine to account for this. I was discharged after a couple of days for later follow up but a week later my husband took me back to the emergency department with severe vertigo. There followed further invasive investigations - CT scans/contrast CT scans and after follow up by 2 specialists they have surmised that there was ' some inflammatory process' - they expect this to settle and they have started withdrawing medications. I have never been on the receiving end of so much medical care - I am used to being on the other side. I have not worked for 6 weeks and can see no moral way back when I recover as my work entails giving vaccines and advice and really I could not with a clear conscience do this. I am much better and feel almost normal! I hope this burns itself out in time


   
ReplyQuote
Lili
 Lili
(@lili23)
Very Active Member
Joined: 1 year ago
Posts: 118
 

@moonbeam did you get your second shot yet ? Thanks 


   
ReplyQuote
Katie
(@katie)
Active Member
Joined: 1 year ago
Posts: 34
 

@jbeatthis1 

how did you get in contact with dr. Patterson? I’ve been on his website and emailed several times with no response. How did you get set up for the blood test? 

thanks!


   
ReplyQuote
Mavi
 Mavi
(@mavi)
New Member
Joined: 1 year ago
Posts: 1
 

I’m so glad to have found this forum.

My panic attack started a few days after I had my first Pfizer vaccine. I haven’t had any for many years and couldn’t figure out the trigger, but they are different to then as I get vertigo. Heart is always racing and shortness of breath from low level anxiety which is pretty much all the time.

I’m glad to have read all your experiences and know the reason is the vaccine.

 

I hope they stop soon .. has anyone got over them? How long did it take? 


   
Jen, Covid vaccine side effects, Gloria M and 3 people reacted
ReplyQuote
Page 446 / 1103